MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-32-54
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.This device is under the scope of a recall.
 
Event or Problem Description
As reported, the patient underwent hip prosthesis replacement surgery approximately 4 years 11 months after initial implant.In 2019, the patient had a hip prosthesis cup implanted.As part of the manufacturer's recall, the patient came in for a check-up.The x-ray and ct scan showed a slight decentration of the prosthesis head and osteolysis in the acetabulum as a sign of inlay wear.This was verified when the inlay was changed to a vit e-hardened, specially approved inlay (novation xle, neutral liner, group 4, 36 mm i.D., ref 140-36-54, sn (b)(6)).As part of the replacement operation, in addition to the inlay exchange, the firm cup integrity was determined, as well as the curettage and filling of the cysts in the cup bed using hydroxyapatite + calcium (cerament bone void filler) and the prosthesis head was changed.
 
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.The most likely cause for the reported revision due to prosthesis wear and osteolysis is a combination of the risk factors specified in the hhe.However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, NEUTRAL, 32MM ID, GROUP 4 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20418042
Report Number1038671-2024-03915
Device Sequence Number8589786
Product Code JDI
UDI-Device Identifier10885862022189
UDI-Public10885862022189
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2023
Device Catalogue Number130-32-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
180-01-60 - CROWN CUP,CLUSTER-HOLE GR.60 4625403.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale